# SDR SWAA2015060840433

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 36,727 hours, 24,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 CEILING EMER LIGHT COVER CRACKED.  R & R COVER IAW MM.
